# SDR F3LA200400009

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FWD LAVATORY MOUNT BLOCK AT STA 303, LBL 12, CORRODED.  REPLACED LAVATORY MOUNT PER SRM 53-10-15, SRM 53-10-51 AND DRAWING 65C33970.
